Vol 6, No 3-4 (1999) ISSN: 0793-1786

Table of Contents

Articles

Second Order Accuracy Difference Scheme for Approximate Solutions of Delay Differential Equations PDF
A. Ashyralyev, H. Akca, U. Guray p.223-231
Nonoscillation of a Second Order Linear Delay Differential Equation with a Middle Term PDF
L. Berezansky, E. Braverman p.233-247
Nonanticipating Selectors of Set-Valued Mappings and Iterated Procedures PDF
A. Chentsov p.249-274
On Stabilization of Solutions of the Cauchy Problem for Parabolic Equations on the Nets PDF
V. Denisov p.275-284
Oscillatory and Asymptotic Properties of the Solutions of a Class of Impulsive Differential Equations of Second Order with a Retarded Argument PDF
M. Dimitrova p.285-297
What should be a Discrete Version of the Chanturia-Koplatadze Lemma? PDF
Y. Domshlak p.299-304
Generalized Solutions of the Cauchy Problem for Infinite Systems of Functional Differential Equations PDF
D. Jaruszewska-Walczak p.305-326
Phase Spaces for Hyperbolic Functional Differential Equations with Unbounded Delay PDF
Z. Kamont p.327-355
Hopf Bifurcations at Infinity, Generated by Bounded Nonlinear Terms PDF
A. Krasnosel'skii, D. Rachinskii p.357-374
Stochastic Functional Differential Equations with Markovian Switching PDF
X. Mao p.375-396
Periodicity and Asymptotic Behavior of Positive Solutions of One Difference Equation PDF
G. Papaschinopoulos, J. Schinas, V. Hatzifilippidis p.397-410
Robustness of an Analog Dynamic Memory System to a Class of Information Transmission Channels Perturbations PDF
A. Pokrovskii, F. Holland, M. Suzuki, T. Suzuki, J. Mcinerney p.411-437
On Problem of Robotic Hand Control under Constraints of Program Type PDF
A. Rodkina, X. Mao, E. Jarzebowska p.439-450
Global Attractor for Strongly Damped Nonlinear Wave Equations PDF
S. Zhou p.451-470

Site Powered by Dr. Roman Yavich and Naor Yadai



ISSN: 0793-1786